Citation: loladub. "I Wake Up in the Hospital: An Experience with Fentanyl & Alprazolam (exp110284)". Erowid.org. Apr 24, 2017. erowid.org/exp/110284
Fentanyl & Xanax Do NOT Mix
The doses described in this report are potentially life threatening. The amount taken is beyond a heavy dose and could pose serious health risks or result in unwanted, extreme effects. Doses such as this have been known to cause hospitalizations and/or deaths. Sometimes extremely high doses reported are errors rather than actual doses used.]
It was a pleasant day in the Pacific Northwest when I was out walking my dog, in order to check my mailbox for a special package of 1 gram of Fentanyl to arrive via the darknet. During the walk I had a special feeling it would arrive, as it turned out it did - First Class Postage from Pittsburgh. I had never tried fentanyl before yet had researched it consecutively since the time I ordered it.
I have a friend, R, who I did not tell of my stash - nor my boyfriend S. S is strongly against opioids yet is a psychedelic fanatic; this was simply something I wanted to try alone. BAD IDEA. After insufflating roughly 6mg of Fentanyl - there was nothing in my stomach left to puke, Although I was really, really high. I had never experienced being so intoxicated - although I have tried hydrocodone - this reached far, far, beyond that.
I sit down in the shower and cannot stop itching/rubbing my nose and face. I get out - high as a kite - and make sure I have an empty trashcan in case I need to puke again while I lie down. Lo and behold while emptying my trashbin I found my bag of powder xanax I ordered through the mail - I had been looking for it for days, having thrown it away in a benzo'd stupor I suppose.
It seemed to me I hit the lottery, and decided, WHAT THE HELL, let's do this motherfucker. There I am on the couch, straw in hand making lines of powdered xanax.
I wake up in the hospital with a syringe of saline in my right arm, in a nurses gown, hair smelling of vomit, and the absolute worst chest pain I have had. I fall asleep.
I am woken by a nurse offering me water. It turns out I had overdosed on both substances and had to be taken by paramedics.
I get a call on the hospital phone from S, my boyfriend, crying and telling me how my lips were blue and how he had to do CPR on me until the paramedics arrived.
Well, that explains the chest pain.
Please, please do not mix these substances.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.